# SDR AALA202402095784

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,742 hours, 38,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007269
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 57,777 hours, 24,545 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT FORWARD LEFT AT FORWARD GALLEY AREA. REPLACED EMERGENCY POWER SUPPLY UNIT FORWARD LEFT AT FORWARD GALLEY AREA.
